Journal of Symbolic Logic

Minimal Complementation Below Uniform Upper Bounds for the Arithmetical Degrees

Masahiro Kumabe

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 61, Issue 4 (1996), 1158-1192.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183745129

Mathematical Reviews number (MathSciNet)
MR1456101

Zentralblatt MATH identifier
0873.03040

JSTOR
links.jstor.org

Citation

Kumabe, Masahiro. Minimal Complementation Below Uniform Upper Bounds for the Arithmetical Degrees. J. Symbolic Logic 61 (1996), no. 4, 1158--1192. https://projecteuclid.org/euclid.jsl/1183745129


Export citation